RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 89, Issue 2  


On the Completeness of a System of Analytic Functions
G. I. Andriyanov
163
First-Order Differential Substitutions for Equations Integrable on $\mathbb S^n$
M. Yu. Balakhnev
178
Hyperbolic Operator Semigroups and Lyapunov's Equation
A. G. Baskakov, A. A. Vorobjev, M. Yu. Romanova
190
Asymptotics of Eigenvalues of the Jacobi Matrix of a System of Semilinear Parabolic Equations
A. S. Bratus', M. V. Safro
204
A Characterization of Hyers–Lang Differentiability in Terms of a Tangent Cone
P. Vojčák
214
On the Spectral Properties of Differential Operators with Unbounded Operator Coefficients Determined by a Linear Relation
V. B. Didenko
226
Optimal Stopping Problem in a Model with Compensated Refusal of Reward
R. V. Ivanov
241
Estimates of the Number of Relative Minima of Lattices
A. A. Illarionov
249
Existence of Multiple Solutions of Higher-Order Nonlinear Elliptic Equations
V. F. Lubyshev
260
Mathematical Solution of the Gibbs Paradox
V. P. Maslov
272
New Estimate in Vinogradov's Mean-Value Theorem
S. N. Preobrazhenskii
285
On the Generalization of Conservation Law Theory to Certain Degenerate Parabolic Systems of Equations Describing Processes of Compressible Two-Phase Multicomponent Filtration
Yu. G. Rykov
300

Brief Communications
Separation Indices of Irreducible Root Systems
P. V. Bibikov
316
New Lower Bounds for the Independence Numbers of Distance Graphs with Vertices in $\{-1,0,1\}^n$
V. F. Moskva, A. M. Raigorodskii
319
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019